# SDR DXTA2014031405687

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 10,746 hours, 8,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  EXPERIENCED A VERY STRONG PUNGENT ODOR IN THE COCKPIT.  AFTER LEVELING AT 9000 FT,  REDUCED POWER & ODOR INCREASED.  DID NOT SWITCH PRESSURE SOURCE DUE TO RETURN TO BASE.  AFTER LANDING, ODOR WAS PRESENT THROUGHOUT CABIN.  NO SMOKE WAS DETECTED IN EITHER THE COCKPIT OR CABIN.  R & R WATER COALESCE SOCK IAW AMM 21-51-00.  PERFORMED APU & ENG RUNS WITH NO DEFECTS NOTED.
